Advanced search
1 file | 450.11 KB

Theorems of Erdos-Ko-Rado type in polar spaces

Valentina Pepe (UGent) , Leo Storme (UGent) and Frédéric Vanhove (UGent)
Author
Organization
Keywords
Polar space, Distance-regular graph, Association scheme, SETS, Erdos-Ko-Rado theorem, DUAL WIDTH, SUBSETS, SYSTEMS, ASSOCIATION SCHEMES, INTERSECTION THEOREMS

Downloads

  • JCTAerdoskoradodualpolar revisedDec2010.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 450.11 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Pepe, Valentina, Leo Storme, and Frédéric Vanhove. 2011. “Theorems of Erdos-Ko-Rado Type in Polar Spaces.” Journal of Combinatorial Theory Series A 118 (4): 1291–1312.
APA
Pepe, V., Storme, L., & Vanhove, F. (2011). Theorems of Erdos-Ko-Rado type in polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118(4), 1291–1312.
Vancouver
1.
Pepe V, Storme L, Vanhove F. Theorems of Erdos-Ko-Rado type in polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2011;118(4):1291–312.
MLA
Pepe, Valentina, Leo Storme, and Frédéric Vanhove. “Theorems of Erdos-Ko-Rado Type in Polar Spaces.” JOURNAL OF COMBINATORIAL THEORY SERIES A 118.4 (2011): 1291–1312. Print.
@article{1231350,
  author       = {Pepe, Valentina and Storme, Leo and Vanhove, Fr{\'e}d{\'e}ric},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  keyword      = {Polar space,Distance-regular graph,Association scheme,SETS,Erdos-Ko-Rado theorem,DUAL WIDTH,SUBSETS,SYSTEMS,ASSOCIATION SCHEMES,INTERSECTION THEOREMS},
  language     = {eng},
  number       = {4},
  pages        = {1291--1312},
  title        = {Theorems of Erdos-Ko-Rado type in polar spaces},
  url          = {http://dx.doi.org/10.1016/j.jcta.2011.01.003},
  volume       = {118},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: